Cart (Loading....) | Create Account
Close category search window

Theoretical Design and Circuit Implementation of Multidirectional Multi-Torus Chaotic Attractors

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Simin Yu ; Guangdong Univ. of Technol., Guangzhou ; Jinhu Lu ; Guanrong Chen

This paper introduces a novel fourth-order double-torus chaotic circuit. Based on this basic circuit, a systematic theoretical design approach is proposed for generating 1-Dn torus, 2-D n times m-torus, 3-D n times m times I torus, and 4-D n times m times l times p torus chaotic attractors. This is the first autonomous circuit reported in the literature for generating multidirectional multi-torus (MDMT) chaotic attractors. The dynamical behaviors of these MDMT chaotic systems are further investigated, including equilibrium points, bifurcations, Lyapunov exponents, and Poincare maps. Theoretical analysis shows that the MDMT chaotic attractors can be generated by switching and displacing a basic linear circuit. Finally, a block circuit diagram is designed for hardware implementation of the MDMT chaotic attractors. This is also the first time in the literature to experimentally verify a maximal 1-D 20-torus, a maximal 2-D 5 times 5 torus, and a maximal 4-D 5 times 5 times 3 times 3 torus chaotic attractors.

Published in:

Circuits and Systems I: Regular Papers, IEEE Transactions on  (Volume:54 ,  Issue: 9 )

Date of Publication:

Sept. 2007

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.